# SDR DHL2004783002

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine N2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING NR 3 ENGINE START, ENGINE ROLLED BACK AND SHUT ITSELF DOWN.  N2 WAS AT 51 PERCENT AT THE TIME, 2ND START WAS NORMAL.  INSPECTED INTAKE AND EXHAUST; NO OBVIOUS DEFECTS.  SERV FUEL CONTROL BURNER PRESS BELLOWS PER P&W JT8D M/M 73-21-01.  DURING ENGINE START FOUND NR 3 N2 INDICATOR SLOW TO RESPOND.  REMOVED AND REPLACED NR 3 N2 INDICATOR PER BMM 77-12-0.  RAN ENGINE SEVERAL TIMES PER DHL JRH CHAPTER 5.  NO DEFECTS NOTED.
